# SDR AALA20131119022

- Difficulty date: November 19, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 72,315 hours, 38,210 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW CREW REPORTED AFTER EXTENDING GEAR RT HAND OTBD ANTI SKID LIGHT ILLUMINATED.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI SKID CONTROL BOX, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
